×

zbMATH — the first resource for mathematics

Catastrophes and partial differential equations. (English) Zbl 0271.35006

MSC:
35F05 Linear first-order PDEs
35F20 Nonlinear first-order PDEs
35B99 Qualitative properties of solutions to partial differential equations
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] V. I. ARNOLD, Characteristic class entering in quantization conditions, Functional Anal. Appl., 1 (1967), 1-13. · Zbl 0175.20303
[2] DARBOUX, Mémoire sur LES solutions singulières des équations aux dérivées partielles du premier ordre, Mémoires de l’Institut Sav. Étrangers, (1883).
[3] J. GUCKENHEIMER, Bifurcation and catastrophe, to appear. · Zbl 0287.58005
[4] L. HÖRMANDER, Fourier integral operators I (especially section 3. 1), Acta Mathematica, v. 127, (1971), 79-183. · Zbl 0212.46601
[5] L. HÖRMANDER and DUISTERMAAT, Fourier integral operators II, Acta Mathematica, v. 128, (1972), 183-270. · Zbl 0232.47055
[6] F. LATOUR, Stabilité des champs d’applications différentiables ; généralisation d’un théorème de J. Mather, C.R. Acad. Sci. Paris, v. 268, (1969), 1331-1334. · Zbl 0184.48501
[7] J. MATHER, Stability of mappings I - VI · Zbl 0211.56105
[8] J. MATHER, I. annals of mathematics, v. 87, (1968), 89-104. · Zbl 0159.24902
[9] J. MATHER, II. annals of mathematics, v. 89, (1969), 254-291. · Zbl 0177.26002
[10] J. MATHER, III. publ. math. IHES, n° 35, (1968), 127-156. · Zbl 0159.25001
[11] J. MATHER, IV. publ. math. IHES, n° 37, (1969), 223-248. · Zbl 0202.55102
[12] J. MATHER, V. advances in mathematics, v. 4, (1970), 301-336. · Zbl 0207.54303
[13] J. MATHER, VI. Proceedings of Liverpool singularities symposium, Lecture Notes in Math., v. 192, pp. 207-253. · Zbl 0211.56105
[14] I. PORTEOUS, Normal singularities of submanifolds, J. Diff. Geo., v. 5, (1971), 543-564. · Zbl 0226.53010
[15] R. THOM, Stabilité structurelle et morphogenèse, to appear. · Zbl 0365.92001
[16] R. THOM and H. LEVINE, Lecture notes on singularities, Proceedings of Liverpool Singularities Symposium, Lecture Notes in Math., v. 192.
[17] C. T. C. WALL, Lectures on C∞-stability and classification, Proceedings of Liverpool Singularities Symposium, Lecture Notes in Math., v. 192, pp. 178-206. · Zbl 0211.56104
[18] A. WEINSTEIN, Singularities of families of functions, Berichte aus den Mathematischen Forschungsinstitut, Band 4, (1971), 323-330. · Zbl 0221.58008
[19] A. WEINSTEIN, Lagrangean manifolds, Advances in Math., v. 6, (1971), 329-346. · Zbl 0213.48203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.